# SDR AMTA200800234

- Difficulty date: March 18, 2008
- Submitted: March 28, 2008
- Operation: Air carrier
- Aircraft: N706TZ
- Make and model: Doug DC-10-30
- Aircraft serial: 46582
- Engine: Ge CF650C
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARPET BY EMERGENCY FLOOR PATH LIGHTING AT D LAV PULLED UP, WIRES PULLED FROM SPLICE AT LIGHT STRIP.  REAPIRED WIRES IAW SWPM 20-00-00 EMERGENCY LIGHTS.  OPS CKS GOOD IAW MM 33-50-00.  RESECURED CARPET AS REQUIRED.  (K)
